Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://hdl.handle.net/10995/51015
Название: On Abelian repetition threshold
Авторы: Samsonov, Alexey V.
Shur, Arseny M.
Дата публикации: 2012
Библиографическое описание: Samsonov A. V. On Abelian repetition threshold / Alexey V. Samsonov, Arseny M. Shur // RAIRO - Theoretical Informatics and Applications. — 2012. — Vol. 46. — № 1. — P. 147-163.
Аннотация: We study the avoidance of Abelian powers of words and consider three reasonable generalizations of the notion of Abelian power to fractional powers. Our main goal is to find an Abelian analogue of the repetition threshold, i.e., a numerical value separating k-avoidable and k-unavoidable Abelian powers for each size k of the alphabet. We prove lower bounds for the Abelian repetition threshold for large alphabets and all definitions of Abelian fractional power. We develop a method estimating the exponential growth rate of Abelian-power-free languages. Using this method, we get non-trivial lower bounds for Abelian repetition threshold for small alphabets. We suggest that some of the obtained bounds are the exact values of Abelian repetition threshold. In addition, we provide upper bounds for the growth rates of some particular Abelian-power-free languages. © 2011 EDP Sciences.
Ключевые слова: ABELIAN POWERS
AVOIDABLE REPETITIONS
FORMAL LANGUAGES
REPETITION THRESHOLD
URI: http://hdl.handle.net/10995/51015
DOI: 10.1051/ita/2011127
SCOPUS: http://www.scopus.com/inward/record.url?scp=84860488820&partnerID=8YFLogxK
Располагается в коллекциях:Научные публикации, проиндексированные в SCOPUS и WoS

Файлы этого ресурса:
Нет файлов, ассоциированных с этим ресурсом.


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.